# SDR SWIA2020091152461

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL2151A10
- Aircraft serial: 15069
- Aircraft time: 35,338 hours, 22,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT 3A CRACKED.  FILED CLOSED.  REMOVED AND REPLACED FLOOR SEAT TRACK COVER AT SEAT 3A, IN REFERENCE TO AMM.
